MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLBL UNITE ANT BODY 142 SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 GLBL UNITE ANT BODY 142 SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 110030020
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).B3: date of event is an unknown date.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that device was not assembled when received.
 
Event or Problem Description
Additional information was received: what was the exact allegation against the device? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction? the device should come with screw inserted into proximal body to which this had not happened and it was not inserted into proximal body and it therefore at risk of falling out of packaging and potential cross tread and calibration issues if this has not been checked in assembly process.No surgical delay.Was there any adverse consequences that affected the patient because of the reported event? no, need to be aware that this could be a problem with batch and risks that needs to be accessed as this might cause a problems in theatre.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary on opening the sterile packaging the employee found the implant in two parts instead of one.The product was not fully assembled and this is a problem as the screw could fallout on opening and be contaminated and the implant would not be usable.This is a greater problem if there is only one as we mostly only have one in a loan kit and in a hospital.The product was not returned to depuy synthes, however photos were provided for review.See attachment (b)(4).Implant no fully assembled in packaging.The photo investigation revealed that the glbl unite ant body 142 sz 10 was observed disassembled because the screw is separated, whereas, according to specifications, the screw should be assembled with the body of the implant.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the glbl unite ant body 142 sz 10 would contribute to the complained device issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a nr ((b)(4).) has been initiated to address the current complaint issue.

Brand Name
GLBL UNITE ANT BODY 142 SZ 10
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18969797
Report Number1818910-2024-06511
Device Sequence Number6213696
Product Code HSD
UDI-Device Identifier10603295004370
UDI-Public10603295004370
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number110030020
Device Lot Number8346475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/03/2024
05/28/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/05/2024
05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown